Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spectra of some domains in compact Lie groups and their applications
HTML articles powered by AMS MathViewer

by Hajime Urakawa PDF
Proc. Amer. Math. Soc. 97 (1986), 717-723 Request permission

Abstract:

In this paper, we determine explicitly the spectra of the Dirichlet problems of some domains in simply connected compact simple Lie groups. As their applications, combining results of Hoffman [6] and Mori [10], we can state some stability conditions of these domains for the standard minimal isometric immersions into unit spheres.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 53C42
  • Retrieve articles in all journals with MSC: 58G25, 53C42
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 717-723
  • MSC: Primary 58G25; Secondary 53C42
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845995-X
  • MathSciNet review: 845995